# SDR YENA2023031700251

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 27,730 hours, 9,005 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#773, BOS-AUA. 'STRONG DIRTY SOCK AND MOSTLY ODOR DURING DESCENT UNTIL LANDING. ODOR WAS STRONGER IN THE REAR OF THE CABIN BUT ALSO OCCURRED IN THE COCKPIT AND MID-CABIN AS WELL ( PACKS ).   W/O 1241328 TSI ODOR EVENT / SERVICE CHECK / AND ECS LVL 3 DECON ACCOMPLISHED. NO FURTHER ODOR DETECTED.), LOG PAGE 3695683, ITEMS 1 & 2, LOG PAGE 3695684, ITEM 2 (REMOVED AND REPLACED ECS RECIRC (HEPA) FILTERS IAW AMM 21-21-41).
